Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 38, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 13, 2013, 3:16 AM EST for 4 counties in Georgia. It took effect at Feb 13, 2013, 5:01 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2013, 3:16 AM EST (08:16 UTC)
- In effect from
- Feb 13, 2013, 5:01 AM EST
- Expired
- Feb 13, 2013, 2:43 PM EST
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Crawford County, GA, Talbot County, GA, Taylor County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River near Carsonville (CLUG1). The gauge peaked at 18.18 ft at Feb 13, 2013, 9:00 AM EST.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 47 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02347500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
458 WGUS42 KFFC 130816 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 AM EST WED FEB 13 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC079-263-269-293-132216- /O.NEW.KFFC.FL.W.0038.130213T1006Z-130214T0807Z/ /CLUG1.1.ER.130213T1006Z.130213T1800Z.130214T0207Z.NO/ 316 AM EST WED FEB 13 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19 * UNTIL LATE TONIGHT. * AT 2 AM WEDNESDAY THE STAGE WAS 17.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 19.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 18.0 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. * THIS CREST COMPARES TO A PREVIOUS CREST OF 18.0 FEET ON MAY 22 2003. $$
3 follow-up statements
931 WGUS82 KFFC 130947 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 447 AM EST WED FEB 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES GAC079-263-269-293-132347- /O.EXT.KFFC.FL.W.0038.130213T1001Z-130214T0807Z/ /CLUG1.1.ER.130213T1001Z.130213T1800Z.130214T0207Z.NO/ 447 AM EST WED FEB 13 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19 * FROM EARLY THIS MORNING UNTIL LATE TONIGHT. * AT 3 AM WEDNESDAY THE STAGE WAS 17.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 19.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 18.0 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.1 FEET ON MAR 29 2005. $$ GAC093-132347- /O.CON.KFFC.FL.W.0037.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.130212T2045Z.130213T0845Z.000000T0000Z.NO/ 447 AM EST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL FURTHER NOTICE. * AT 3 AM WEDNESDAY THE STAGE WAS 9.3 FEET...AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON. * AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 10.3 FEET ON DEC 19 2009. $$ GAC021-153-169-207-289-132347- /O.CON.KFFC.FL.W.0034.000000T0000Z-130217T1200Z/ /MACG1.1.ER.130212T2200Z.130214T0000Z.130217T0600Z.NO/ 447 AM EST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL SUNDAY MORNING. * AT 4 AM WEDNESDAY THE STAGE WAS 20.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON FEB 7 2010. $$ GAC021-079-153-225-132347- /O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.130212T1715Z.130213T0800Z.000000T0000Z.UU/ 447 AM EST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON * UNTIL FURTHER NOTICE. * AT 4 AM WEDNESDAY THE STAGE WAS 15.1 FEET...AND STEADY. * MINOR FLOODING IS FLOODING. * FLOOD STAGE IS 15.0 FEET. * AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.1 FEET ON JAN 26 2010. $$
669 WGUS82 KFFC 131438 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 938 AM EST WED FEB 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES GAC079-263-269-293-140438- /O.EXT.KFFC.FL.W.0038.000000T0000Z-130214T0636Z/ /CLUG1.1.ER.130213T1030Z.130213T1800Z.130214T0036Z.NO/ 938 AM EST WED FEB 13 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19 * UNTIL LATE TONIGHT. * AT 9 AM WEDNESDAY THE STAGE WAS 18.2 FEET...AND NEARLY STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 18 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. $$ GAC021-153-169-207-289-140437- /O.EXT.KFFC.FL.W.0034.000000T0000Z-130216T0359Z/ /MACG1.1.ER.130212T2200Z.130213T1100Z.130215T2159Z.NO/ 938 AM EST WED FEB 13 2013 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL FRIDAY EVENING. * AT 9 AM WEDNESDAY THE STAGE WAS 20.7 FEET...AND SLOWLY FALLING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * AT 21 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. $$ GAC021-079-153-225-140437- /O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.130212T1715Z.130213T0800Z.000000T0000Z.UU/ 938 AM EST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON * UNTIL FURTHER NOTICE. * AT 9 AM WEDNESDAY THE STAGE WAS 15.03 FEET...AND FALLING SLOWLY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 15 FEET. * THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY LATE MORNING TODAY. * AT 15 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
140 WGUS82 KFFC 131943 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 243 PM EST WED FEB 13 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN GEORGIA... FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES GAC079-263-269-293-132013- /O.CAN.KFFC.FL.W.0038.000000T0000Z-130214T0636Z/ /CLUG1.1.ER.130213T1030Z.130213T1430Z.130213T1708Z.NO/ 243 PM EST WED FEB 13 2013 THE FLOOD WARNING IS CANCELLED FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19. * AT 145 PM WEDNESDAY THE STAGE WAS 17.6 FEET...AND FALLING. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE FOR THE NEXT SEVERAL DAYS. * AT 18 FEET...FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 12:48 AM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Feb 13, 12:48 AM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1248 AM EST WED FEB 13 2013 .PREV DISCUSSION... /ISSUED 712 PM EST TUE FEB 12 2013/ UPDATE... MADE SLIGHT ADJUSTMENTS FOR EVENING AND OVERNIGHT POPS AND WEATHER...MAINLY EXPANDING 100 PERCENT POPS ACROSS SOUTH PORTION EARLY ON AND CHANGED SLIGHT CHANCE THUNDER TO ISOLATED THUNDER WORDING. OBS HAVE BEEN INDICATING ISOLATED LIGHTNING IN THE SOUTHERN TIER EVEN ON COOL SIDE OF WARM FRONT STILL SOUTH OF THE AREA AND GUIDANCE SUGGESTING MORE UNSTABLE AIR NOSING INTO CENTRAL GA OVERNIGHT AS FRONT LIFTS. STRONG LOW LEVEL SHEAR ALONG THE WARM FRONT AND WITHIN THE WARM SECTOR LOOKS TO STILL BE SUPPORTIVE OF AN ISOLATED TORNADO THREAT ALONG WITH STRONG WINDS AND HAIL WITH ANY THUNDERSTORM DEVELOPMENT LATER...MAINLY ACROSS CENTRAL GEORGIA. HUNTSVILLE WFO DID RECEIVE SOME GRAUPEL AND ICE PELLET REPORTS EARLIER WITH NORTHERN EXTENT OF PRECIP SO A SPECIAL WEATHER STATEMENT WAS ISSUED ACCORDINGLY INTO THE EARLY EVENING PERIOD ACROSS PORTIONS OF THE NORTH FOR THIS POTENTIAL MIXING IN WITH THE SHOWERS. SLIGHT ADJUSTMENTS MADE TO TEMPS AND WINDS...OTHERWISE FORECAST LOOKS TO BE ON TRACK AND PREVIOUS DISCUSSION FOLLOWS... BAKER PREV DISCUSSION... /ISSUED 255 PM EST TUE FEB 12 2013/ SHORT TERM /TODAY THROUGH WEDNESDAY/... SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO THE AREA AHEAD OF DEVELOPING LOW PRESSURE CENTER DEEPENING ALONG THE TX/LA GULF COAST. THIS LOW PRESSURE IS EXPECTED TO MOVE NE AND PUSH OFF THE MID ATLANTIC COAST BY 00Z-06Z THU. THIS LOW CENTER WILL PULL GOOD GULF MOISTURE IN ACROSS GA THROUGH WEDNESDAY AFTERNOON/EVENING. CURRENTLY THERE IS A WARM FRONT OUT AHEAD OF THIS LOW CENTER THAT IS ALONG THE GA/FL BORDER. THIS FRONT IS EXPECTED TO MOVE NORTHWARD TONIGHT WHICH WILL HELP TO INCREASE INSTABILITY ACROSS CENTRAL GA. ISENTROPIC LIFT ALSO INCREASES NORTH OF THIS WARM FRONT THIS AFTERNOON AND TONIGHT SO WILL CONTINUE WITH WIDESPREAD SHOWERS AND ISOLATED THUNDER. OVER THE PAST 48 HRS...THE AXIS OF HEAVIEST RAINFALL HAS BEEN ACROSS CENTRAL GA WITH TWO TO FOUR INCHES ON AVERAGE. ACROSS THE NORTH...ONE TO TWO INCHES OF RAIN HAS FALLEN. WITH THE EXTRA 1 TO 3 INCHES EXPECTED WITH THIS SYSTEM WE WILL CONTINUE WITH THE FLOOD WATCH THROUGH WEDNESDAY AFTERNOON. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION DURING LATE AFTERNOON WEDNESDAY WITH A DRYING TREND FROM WEST TO EAST BEGINNING WED NIGHT. 01 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... UPDATED THE FORECAST FOR THIS SATURDAY AND THE SNOW POTENTIAL. MODEL SOUNDINGS DEPICT A DRY LOW LEVEL...SNOW IS EXPECTED TO FORM ALOFT AND SUBLIMATE AS IT FALLS INTO THE DRY AIR NEAR THE SURFACE. MODELS ARE ALSO BACKING OFF ON THE AMOUNT OF OVERALL MOISTURE IN THE COLUMN. THE ONLY MODEL THAT HAS QPF ACROSS FAR NORTH GEORGIA IS THE EURO. DECIDED TO LOWER THE POPS AND GO WITH A SLIGHT CHANCE OF SNOW ACROSS THE NORTH GA MOUNTAINS. OTHERWISE NO OTHER CHANGES WERE MADE. SEE PREVIOUS DISCUSSION BELOW. ARG PREV DISCUSSION... /ISSUED 107 PM EST TUE FEB 12 2013/ LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... THE UPPER LEVEL SHORT WAVE FINALLY PULLS THE REMAINING PRECIP OUT OF THE CWA WEDNESDAY NIGHT LEAVING A DRY FORECAST FOR THURSDAY AND THURSDAY NIGHT. FOR FRIDAY...A SHORT WAVE WILL DROP OUT OF CANADA AND INTO THE MIDWEST DEEPENING THE H5 TROUGH OVER EASTERN CANADA AND THE GREAT LAKES. IN RESPONSE AN ARCTIC FRONT WILL MOVE ACROSS THE CWA FRIDAY NIGHT AND EARLY SATURDAY. MOST OF THE MOISTURE ASSOCIATED WITH THIS FRONT WILL BE ALONG AND BEHIND THE FRONT. LOW LEVEL THICKNESS PROGS INDICATE A RAIN/SNOW MIX ACROSS MUCH OF THE AREA FRIDAY NIGHT AND SATURDAY...HOWEVER SURFACE TEMPS WILL KEEP MOST OF THE PRECIP IN THE LIQUID FORM OVER MOST OF THE AREA...EXCEPT FOR THE EXTREME NORTH WHERE THERE WILL BE A RAIN/SNOW MIX. THE PRECIP SHOULD BE OUT OF THE CWA BY 00Z SUN. A STRONG NORTHWEST UPSLOPE FLOW IN THE MOUNTAINS SATURDAY NIGHT COULD HOLD MOISTURE AND LIGHT SNOW IN FOR A LITTLE LONGER AND WILL KEEP A 20/30 POP GOING FOR THE NORTHEAST MOUNTAINS SATURDAY NIGHT. IT APPEARS GUIDANCE TEMPS ARE COMING MORE IN LINE WITH AN ARCTIC AIRMASS...BUT THEY STILL APPEAR TOO WARM AND WILL NEED TO DROP THEM A FEW DEGREES. MUCH DRIER AIR MOVES INTO THE CWA SATURDAY NIGHT AND SUNDAY AND THIS WILL HOLD THROUGH MONDAY. && .AVIATION... 06Z UPDATE... CIGS AT THE TERMINAL SITES WILL DIP TO IFR OVERNIGHT. A COLD FRONT WILL MOVE THROUGH GA DURING THE EARLY PART OF THE DAY...CIGS WILL QUICKLY IMPROVE TO VFR AFTER THE FROPA. EAST WINDS WILL SHIFT TO THE SW BETWEEN 15Z AND 18Z. GUSTS TO AROUND 25 KT WILL BE POSSIBLE. WINDS WILL SHIFT TO THE NW LATER THIS EVENING. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON CIGS. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 36 61 37 / 70 5 0 5 ATLANTA 60 36 58 40 / 50 5 0 5 BLAIRSVILLE 50 31 55 32 / 50 10 0 10 CARTERSVILLE 57 34 58 34 / 50 5 0 10 COLUMBUS 63 39 63 39 / 70 10 0 5 GAINESVILLE 54 35 57 38 / 50 5 0 5 MACON 63 38 62 37 / 90 10 0 5 ROME 57 33 58 33 / 50 10 0 10 PEACHTREE CITY 62 32 60 32 / 60 5 0 5 VIDALIA 68 44 64 43 / 100 10 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 12, 10:28 PM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1028 PM EST TUE FEB 12 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140330- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1028 PM EST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...ADDITIONAL FLOODING IS POSSIBLE ACROSS CENTRAL AND PARTS OF NORTH GEORGIA TONIGHT... ...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT... DISCUSSION... A STATIONARY FRONT WILL REMAIN ACROSS NORTH FLORIDA THROUGH TONIGHT. GULF MOISTURE WILL CONTINUE TO OVERRUN THE FRONT AND INTO NORTH AND CENTRAL GEORGIA. THIS WILL PERIODS OF RAIN TO THE REGION. SOME OF THE RAIN COULD BE HEAVY...ESPECIALLY ACROSS CENTRAL AND PARTS OF NORTH GEORGIA. FOR MORE INFORMATION ON THE FLOODING POTENTIAL...SEE THE LATEST FLOOD WATCH STATEMENT. AN UPPER LEVEL LOW WILL APPROACH THE AREA TONIGHT. IN RESPONSE TO THIS LOW...THE STATIONARY BOUNDARY SHOULD RETREAT NORTH OVERNIGHT AS A WARM FRONT. LOW LEVEL AND DEEP LAYER SHEAR ASSOCIATED WITH THIS WARM FRONT AND THE RETURN OF LOW LEVEL MOISTURE COULD LEAD TO THE DEVELOPMENT OF STRONG TO ISOLATED SEVERE THUNDERSTORMS. AT THIS TIME...IT APPEARS THAT DAMAGING WINDS AND HAIL WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS ARE POSSIBLE DURING THE DAY ON WEDNESDAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. THE THREAT OF SEVERE WEATHER WILL DECREASE AS THE COLD FRONT SWEEPS THROUGH THE STATE TOMORROW DURING THE DAY. ALSO...AN ARCTIC COLD FRONT WILL MOVE ACROSS NORTH AND CENTRAL GEORGIA FRIDAY NIGHT AND SATURDAY. RESIDUAL MOISTURE FROM THE FRONT COULD PRODUCE LIGHT SNOW ACROSS THE NORTHEAST MOUNTAINS WHICH COULD MAKE ROADS SLICK SATURDAY AND INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Feb 12, 10:56 PM EST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 PM EST TUE FEB 12 2013
GAZ056-058-059-070-071-130430-
1056 PM EST TUE FEB 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SPALDING...MONROE...LAMAR...BUTTS AND JASPER COUNTIES UNTIL 1130
PM EST...
AT 1049 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPPEL MILL...MOVING EAST AT 70 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
SPALDING...MONROE...LAMAR...BUTTS AND JASPER COUNTIES THROUGH 1130 PM
EST. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLOUNT...HIGH
FALLS STATE PARK...CHAPPEL MILL...MCKIBBEN...INDIAN SPRINGS STATE
PARK...JACKSON...STARK...FLOVILLA...MCELHENEYS CROSSROADS...EUDORA...
TURTLE COVE...CALVIN...ADGATEVILLE...MONTICELLO AND PIEDMONT.
THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.
&&
LAT...LON 3348 8361 3346 8358 3324 8354 3320 8355
3317 8416 3324 8417
TIME...MOT...LOC 0356Z 255DEG 65KT 3325 8396Special weather statement, Feb 12, 11:18 PM EST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 PM EST TUE FEB 12 2013
GAZ050-060-061-130445-
1118 PM EST TUE FEB 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PUTNAM...GREENE AND HANCOCK COUNTIES UNTIL 1145 PM EST...
AT 1114 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF WILLARD...MOVING EAST AT 80 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PUTNAM...GREENE AND HANCOCK COUNTIES THROUGH 1145 PM EST. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE WARFIELD...CENTRAL
GEORGIA EXPERIMENT STATION...WILLARD...EATONTON...ROCK EAGLE 4-H
CENTER...ROCKVILLE...OCONEE SPRINGS PARK...PHOENIX...REYNOLDS
PLANTATION...SHOULDERBONE...DEVEREUX...LIBERTY...SPARTA...WHITE
PLAINS AND SPRINGFIELD.
THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.
&&
LAT...LON 3320 8285 3312 8292 3305 8310 3315 8311
3319 8328 3328 8323 3322 8354 3340 8354
3341 8353 3353 8299 3349 8298 3347 8301
3345 8299 3345 8287 3343 8282 3327 8278
3324 8275
TIME...MOT...LOC 0417Z 257DEG 70KT 3332 8351Special weather statement, Feb 12, 11:45 PM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EST TUE FEB 12 2013
GAZ051-061-062-130515-
1145 PM EST TUE FEB 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WARREN...TALIAFERRO AND HANCOCK COUNTIES UNTIL 1215 AM EST...
AT 1138 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF SPRINGFIELD...MOVING EAST AT 70
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WARREN...TALIAFERRO AND HANCOCK COUNTIES THROUGH 1215 AM EST. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SPRINGFIELD...POWELTON...
BARNETT...CADLEY...CAMAK...WARRENTON...NORWOOD AND MESENA.
THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.
&&
LAT...LON 3334 8313 3337 8314 3348 8300 3358 8263
3346 8258 3342 8255 3341 8255
TIME...MOT...LOC 0444Z 257DEG 61KT 3342 8300Special weather statement, Feb 13, 1:07 AM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
107 AM EST WED FEB 13 2013
GAZ074>076-130630-
107 AM EST WED FEB 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WASHINGTON...GLASCOCK AND JEFFERSON COUNTIES UNTIL 130 AM EST...
AT 102 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEEPSTEP...MOVING EAST AT 65 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WASHINGTON...GLASCOCK AND JEFFERSON COUNTIES THROUGH 130 AM EST. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE DEEPSTEP...WARTHEN...
DOWNS...EDGEHILL...GRANGE...AVERA...STAPLETONS CROSSROADS...
STELLAVILLE...MATTHEWS...WRENS AND STAPLETON.
THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.
&&
LAT...LON 3307 8228 3297 8304 3303 8306 3307 8304
3329 8229 3325 8224 3323 8223
TIME...MOT...LOC 0607Z 255DEG 57KT 3305 8285Special weather statement, Feb 13, 1:32 AM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 AM EST WED FEB 13 2013
GAZ076-130645-
132 AM EST WED FEB 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN JEFFERSON COUNTY UNTIL 145 AM EST...
AT 128 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STAPLETONS CROSSROADS...MOVING EAST AT 75
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 145 AM EST. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE STAPLETONS CROSSROADS AND STELLAVILLE.
THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.
&&
LAT...LON 3319 8224 3315 8226 3308 8228 3307 8229
3306 8253 3315 8254 3323 8223
TIME...MOT...LOC 0632Z 259DEG 63KT 3311 8243The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 10:56 PM EST | Special Weather Statement | FFC | Butts, Jasper | 34 min |
| Feb 12, 11:18 PM EST | Special Weather Statement | FFC | Hancock, Putnam | 27 min |
| Feb 12, 11:45 PM EST | Special Weather Statement | FFC | Warren | 30 min |
| Feb 13, 1:07 AM EST | Special Weather Statement | FFC | Jefferson | 23 min |
| Feb 13, 1:32 AM EST | Special Weather Statement | FFC | Jefferson | 13 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.